# SDR 106844B

- Difficulty date: May 21, 2003
- Submitted: June 3, 2003
- Operation: General aviation
- Aircraft: N266SD
- Make and model: Urocop EC120B
- Aircraft serial: 1133
- Engine: Tmeca ARRIUS2B1
- System (JASC): 6420 · Tail Rotor Head
- Part: Strap
- Part number: C642A0402101
- Part serial: M148
- Condition: Damaged
- Location: Tail Rotor Head
- Part time: 1,000 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TORSION STRAP ASSY IS USED IN THE TAIL ROTOR ASSY.  FOUND DURING 500 HOUR INSPECTION/ DISASSEMBLED FOR INSPECTION.  SCORING ON 2 STRAPS.  FRETTING ON NUMEROUS STRAPS, SURFACE CORROSION. (ASSEMBLY REJECTED, NEW STRAP ASSEMBLY INSTALLED)
